# SDR IPXA2015082392621

- Difficulty date: August 7, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 23,886 hours, 14,448 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 146N6603
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C9, AFT CARGO DOOR NEAR THE AFT UPPER DOOR STOP FRAME DENTED.  R & R THE SEAL DEPRESSOR IAW SRM 51-40-02.
